| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed during testing.However, the reported problem could not be duplicated.The lcd color cable assembly was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's display showed vertical lines and clinical data was not legible.Complainant indicated that there was no patient involvement in the reported malfunction.